# SDR AUS20040203

- Difficulty date: March 5, 2004
- Submitted: June 4, 2004
- Operation: General aviation
- Make and model: Pilats PC12
- Engine: Pwa PT6A67B
- Propeller: Hartzl HCE4A3D
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Ring
- Condition: Worn
- Location: Nlg
- Part time: 1,542 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) NOSE LANDING GEAR OVEREXTENDED.  INVESTIGATION FOUND THE OLEO GUIDE RING WORN AND DAMAGED ALLOWING THE RETAINING PINS TO MIGRATE OUT DISCONNECTING THE GUIDE TUBE FROM THE NOSE FORK.
